# SDR SWIA201025175

- Difficulty date: November 10, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 34,240 hours, 49,531 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDDLE OVERHEAD EMERGENCY LIGHT INOPERATIVE.  (FLT 6708)  SECURED LOOSE WIRE AT OUTLET SOCKET FOR MIDDLE OVERHEAD EMERGENCY LIGHT.
